# SDR SWIA2020090452203

- Difficulty date: July 20, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031166
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER LEADING EDGE OUTBOARD SKIN IS CHAFFED.  C-CHECK RO 9/1/2020.  REMOVED AND INSTALLED NEW RT AILERON UPPER LEADING EDGE SKIN, PART # CC670-13052-4 REF CRJ-200-SRM, AND BOMBARDIER DRAWING.  SEE CONTINUATION CARD FOR DETAILS.
